# SDR RAIA990407

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N555HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41072
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 7000700967
- Condition: Failed
- Location: Left
- Part time: 7,306 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 7703 - BOS - AIR DATA FAIL INDICATION ON CAPTAINS SIDE.  MAINTENANCE REPLACED CAPTAINS AIR DATA COMPUTOR.  (M)
